Jump to content

Joint pain?


Sones
 Share

Recommended Posts

Hi I had whipples surgery just over a year ago followed by six months of chemo which finished at the end of May this year. Over the last two/three months I have been experiencing pain in my elbow and wrist joints - my consultant doesn't think it's anything to do with the PC but arranged for another CT scan which I had yesterday. My question is has anyone else experienced any similar joint pain having had similar treatment?


Sue

Link to comment
Share on other sites

Dear Sue,


Congratulations of getting through your Whipple. I had a Whipple a couple of years ago, did not have any joint pain and have not heard of it affecting anyone else in this way.


Hope you make good progress with your recovery!


All the best from another Sue,


SueF

Link to comment
Share on other sites

Oh I just have to make this a triple Sue thread!


Have you been to see your GP Sue? Because this is far more likely to be coincidental rather than causal I would have thought...


hth

Sue

Link to comment
Share on other sites

Hi Sue and Sue thank you so much for taking the time to reply. Yes I ave seen G.P and consultant and have been referred to a rheumatologist ( consultant thinks I may have arthritis), worrying myself silly at moment but had a scan on Friday so will know more on Thursday when I go for the results.

Thanks again. Sue.

Link to comment
Share on other sites

Hello Sue, I cannot offer any advice about joint pain being anything to do with your op. only offer some support - we all worry about the unknown, and it is certainly all unknown to us all who have had such major surgery. You have had a scan, so, hopefully this will put your mind at rest, and I will be thinking about you. Carole xx

Link to comment
Share on other sites

Sometimes we see too much on the internet Sue!!!! (experience!) Thursday is not long, know it will seem it, and your journey back to the hospital will be fraught when you go to hear the results - will never forget my journey, for the results of my very first scan - you seem very strong, you have come this far, anyway, I need you now!! take care. Carole.

Link to comment
Share on other sites

Hi Carole, agree with you about the Internet and I know I should leave well alone but just get drawn into it. In one way I want Thursday to come and in another I wish It weeks away. During chemo I developed a stiffness in my ankles/feet and was told this could be due to nerve damage? I have had a scan in June which was ok and was due to have another one in Dec/ Jan but has now been brought forward. Anyway thanks for your support, really appreciate it. Hope all is well with you.

Take care. Sue.x

Link to comment
Share on other sites

hi there sue, re you worrying bout thursday, your not alone, honest, we too go to see oncologist for result of 3monthly scan, done last friday, this ongoing at 3monthly since aug 2010, it doesnt get any easier, but it will come and go, for you and us!! be thinking of you and hoping for good results, they do tend to bring scans forward if you have any concerns, this is i believe, to alleviate worries waiting for your timed scan[lol] doesnt work tho does it?

take care chin up, be strong and positive, love laura xxx

Link to comment
Share on other sites

Well good news!!! Scan is clear and tumour marker blood test remains at 10.6 sooooo pleased. Consultant seems to think the joint pain is arthritis and totally unconnected to the cancer. Now waiting for appointment to come through to see rheumatologist.

Will sleep a lot better tonight.

Sue.x

Link to comment
Share on other sites

  • 1 month later...

Just a quick update regarding my joint pain. Latest blood tests have identified that my vitamin D levels are very low at 34 anything over 75 is classed as normal. Anyway this may be the reason why I'm getting joint pain so have been prescribed some meds, fingers crossed this will make a difference.

Stil experience stomach pain and mega digestion problems but hey, I'm just grateful to still be here.


Sue.x

Link to comment
Share on other sites

Dear Sue,


In fact, you have reminded me that I also had low levels of Vitamin D after my Whipple and I was prescribed a horrible liquid in a vial that I had to take once a week and it gave me violent diarrhea! But that was in Belgium, where I had my Whipple. The consultant here just told me to go out into the sunshine. I wish!


Good luck, hope your joint pains ease. Am sure your digestive system will calm down, it just takes time, and you are wonderfully positive!


Take care!


SueF

Link to comment
Share on other sites

Fingers crossed that the meds ease the pain Sue. Assume the cold doesn't help? As for sunshine, helping SueF - wouldn't that be lovely, to have some of it more often?!

Deb

x

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.